Moment perturbation of matrix polynomials

Abdon E. Choque-Rivero, Luis E. Garza*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We consider a sequence of perturbed matrix orthogonal polynomials caused by some perturbation on the moments. We find an explicit relation between the perturbed polynomials and the original ones. We also analyse the perturbed second kind polynomials via its associated orthogonal polynomials and the non-perturbed second kind polynomials.

Original languageEnglish
Pages (from-to)177-191
Number of pages15
JournalIntegral Transforms and Special Functions
Issue number3
Publication statusPublished - 4 Mar 2015
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2014, © 2014 Taylor & Francis.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Moment perturbation of matrix polynomials'. Together they form a unique fingerprint.

Cite this